MathSciNet Relay Station
MathSciNet bibliographic data
MR757952 (86g:43007a) 43A15 (42B30 46E99 47B38)
Christ, Michael; Geller, Daryl Singular integral characterizations of Hardy spaces on homogeneous groups. Duke Math. J. 51 (1984), no. 3, 547–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement